# SDR SWIA202157579

- Difficulty date: January 13, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 295-349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTALS FROM FS 295 TO FS 349 ON STRINGER # STGR 19RH BELOW WL 72.00 UNDER THE SERVICE DOOR AREA     (C-CHECK RO 4/20/2021)    AFTER FURTHER INVESTIGATION DAMAGE FOUND TO BE ON STR20R NOT STR19R. REMOVED AND REPLACED CORRODED INTERCOSTAL AT STR20R FROM FS310 TO FS349 AND ATTACHING GUSSET, DOUBLER AND 3EA CLEATS IAW CRJ700 SRM 51-40-11, 51-42-06, 51-42-21, 51-21-11, 51-25-06 AND 51-25-16.
